# SDR SWAA118484

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 66,110 hours, 62,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: 655681927
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMERGENCY ESCAPE ROPE DOOR LOOSE OUT.  RE-INSTALLED DOOR PER MM.
